Alert archive / Nebraska / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 153, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 25, 2021, 4:12 PM CDT for Cedar County, Knox County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2021, 4:12 PM CDT (21:12 UTC)
- Expired
- Aug 25, 2021, 5:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cedar County, NE, Knox County, NE
The radar
The Sioux Falls radar (KFSD), 102 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 4:30 PM CDT | TSTM WND DMG | Fordyce, NE | MULTIPLE LARGE 10 INCH TREE LIMBS BLOWN DOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -542 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
632
WUUS53 KOAX 252112
SVROAX
NEC027-107-252200-
/O.NEW.KOAX.SV.W.0153.210825T2112Z-210825T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Omaha/Valley Nebraska
412 PM CDT Wed Aug 25 2021
The National Weather Service in Omaha has issued a
* Severe Thunderstorm Warning for...
Northeastern Knox County in northeastern Nebraska...
Cedar County in northeastern Nebraska...
* Until 500 PM CDT.
* At 411 PM CDT, severe thunderstorms were located along a line
extending from 4 miles west of Lewis And Clark State Recreation
Area to near Bloomfield, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...At 401 PM, trained weather spotters reported ping pong
ball sized hail in Springfield, South Dakota.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Hartington, Coleridge and Wynot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4285 9722 4281 9721 4280 9716 4277 9713
4276 9702 4247 9702 4258 9771 4285 9770
4284 9767 4286 9761 4285 9756 4286 9750
4285 9744 4287 9742 4285 9736 4287 9731
TIME...MOT...LOC 2111Z 281DEG 25KT 4285 9762 4264 9762
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Petersen4 follow-up statements
369
WWUS53 KOAX 252128
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
428 PM CDT Wed Aug 25 2021
NEC027-107-252200-
/O.CON.KOAX.SV.W.0153.000000T0000Z-210825T2200Z/
Knox NE-Cedar NE-
428 PM CDT Wed Aug 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN KNOX AND CEDAR COUNTIES...
At 427 PM CDT, severe thunderstorms were located along a line
extending from near Lewis And Clark State Recreation Area to 8 miles
east of Bloomfield, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hartington, Wynot, Crofton, Pleasant Valley, Fordyce, St. Helena,
Obert, Gavins Point Dam And Campgrounds, St. Helena Boat Dock, Lewis
And Clark State Recreation Area and Brooky Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4285 9722 4281 9721 4280 9716 4277 9713
4276 9702 4249 9702 4261 9761 4285 9758
4285 9756 4286 9750 4285 9744 4287 9742
4285 9736 4287 9731
TIME...MOT...LOC 2127Z 281DEG 25KT 4283 9748 4262 9748
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Petersen912
WWUS53 KOAX 252140
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
440 PM CDT Wed Aug 25 2021
NEC107-252150-
/O.CAN.KOAX.SV.W.0153.000000T0000Z-210825T2200Z/
Knox NE-
440 PM CDT Wed Aug 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KNOX COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4285 9722 4281 9721 4280 9716 4277 9713
4276 9702 4254 9702 4261 9744 4285 9744
4287 9742 4285 9736 4287 9731
TIME...MOT...LOC 2140Z 281DEG 25KT 4281 9736 4260 9736
$$
NEC027-252200-
/O.CON.KOAX.SV.W.0153.000000T0000Z-210825T2200Z/
Cedar NE-
440 PM CDT Wed Aug 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHERN CEDAR COUNTY...
At 440 PM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Yankton to 4 miles west of
Hartington, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hartington, Wynot, Pleasant Valley, Fordyce, St. Helena, Obert, St.
Helena Boat Dock and Brooky Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4285 9722 4281 9721 4280 9716 4277 9713
4276 9702 4254 9702 4261 9744 4285 9744
4287 9742 4285 9736 4287 9731
TIME...MOT...LOC 2140Z 281DEG 25KT 4281 9736 4260 9736
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Petersen807
WWUS53 KOAX 252149
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
449 PM CDT Wed Aug 25 2021
NEC027-252200-
/O.CON.KOAX.SV.W.0153.000000T0000Z-210825T2200Z/
Cedar NE-
449 PM CDT Wed Aug 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHEASTERN CEDAR COUNTY...
At 449 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Wynot to near Hartington, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wynot, St. Helena, Obert, Brooky Bottom and St. Helena Boat Dock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4285 9722 4281 9721 4280 9716 4277 9713
4276 9702 4262 9702 4267 9735 4285 9736
4287 9731
TIME...MOT...LOC 2149Z 281DEG 25KT 4280 9728 4259 9728
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Petersen689
WWUS53 KOAX 252156
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
456 PM CDT Wed Aug 25 2021
NEC027-252206-
/O.EXP.KOAX.SV.W.0153.000000T0000Z-210825T2200Z/
Cedar NE-
456 PM CDT Wed Aug 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CEDAR COUNTY WILL
EXPIRE AT 500 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Omaha.
LAT...LON 4285 9722 4281 9721 4280 9716 4277 9713
4276 9702 4262 9702 4267 9735 4285 9736
4287 9731
TIME...MOT...LOC 2156Z 281DEG 25KT 4279 9723 4258 9723
$$
PetersenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:11 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 25, 3:11 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
311 PM CDT Wed Aug 25 2021
...Updated Forecast Discussion...
.DISCUSSION...
Issued at 311 PM CDT Wed Aug 25 2021
Heat and storm chances remain the primary forecast challenges
going forward, though forecast confidence regarding many of the
details remains on the lower side. Early afternoon analysis showed
several boundaries of note across the area, all of which were
pretty apparent on visible satellite and all of which could play a
role in storm location overnight and/or into Thursday. First was
an east- west oriented outflow boundary just south of the KS/NE
border. Next was a northward moving warm front, roughly along the
I-80 corridor with a southward moving cold front just south of a
line from Albion to Sioux City. Finally, an ongoing storm just
north of Oneill, NE, was producing an outflow boundary trailing
the cold front. In short, expect the northern three boundaries to
"meet" and reinforce a thermal gradient across the forecast area
heading into this evening. As a low level jet (albeit somewhat
weak) ramps up along with some isentropic ascent, would think at
least some thunderstorm activity would develop near the boundary,
seemingly most likely somewhere in northeast Nebraska. While
several larger scale models tend to support this idea, a majority
of the CAMs keep the area quiet overnight, aside from maybe some
spotty light showers, likely owing to warmer air aloft. In
addition, the 25.12Z ECMWF keeps the area dry overnight, a shift
from the 25.00Z run. This yields even less confidence in the
forecast, though the general "ingredients" would say there should
be some storms around overnight. Should they develop, shear is
weak, much like last night, so wouldn't expect much in the way of
storm organization, but there would be sufficient instability for
at least a small severe weather threat, with the main hazards
being damaging winds, locally heavy rain, and maybe some hail.
If storms don't occur overnight, several CAMs (e.g. HiRes-ARW,
NSSL WRF, NAM nest) suggest an MCS moves through portions of
northeast Nebraska Thursday morning, which would also present a
severe weather threat, especially right near the boundary
(wherever that ends up) where mesovortex genesis could lead to
enhanced wind gusts. Once again, overall forecast confidence is
quite low, though ingredients still point to at least some
development overnight.
What happens overnight and/or Thursday morning will once again
play a significant role in what happens during the day Thursday
regarding heat, as well as storm chances Thursday evening. Would
expect cloud cover or maybe some lingering convection along the
boundary to limit temperatures, similar to what has happened today
in far southeast Nebraska (Falls City only at 82 degrees as of
240 PM). Seems like the boundary will likely be (well?) north of
I-80, so the heat advisory for areas to the south remains in
effect. Should the boundary remain farther north as expected,
would likely need to add a few counties to the advisory, but with
low confidence in how that pans out, holding off for now. By
Thursday evening, expect storms to develop along the boundary once
again, with perhaps some slightly stronger deep layer shear right
along the boundary. As a result, could see a slightly more
organized severe weather threat, though exactly where that
boundary will be remains the main question. Could be in our area.
Could be in South Dakota...
Storms along the boundary, as well as heat, will remain a concern
to end the week, as well as into Saturday. The front eventually
does push through and should provide some relief for at least
Sunday and Monday, as highs get down into the 80s. Beyond then,
guidance suggests upper level ridging could build in and bring
back the heat, though questions remain regarding where exactly the
warmest air will be through Wednesday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1153 AM CDT Wed Aug 25 2021
Main question remains timing and location of thunderstorm
development this evening into early morning Thursday. Still two
separate ideas:
1. Storm development, mainly in northeast Nebraska late this
evening pushes southeast overnight.
2. Storm development holds off until the early morning hours
(around 12Z) and impacts mainly northeast Nebraska (near and
north of an east-west line through OMA).
Ingredients tend to point toward the first scenario, so TAFs are
more in line with that thinking, though confidence on exact timing
is quite low. For now kept VCTS mention at OFK and removed
mention at OMA, though may need to eventually add VCTS at the
least when things become a little more clear. Otherwise, expect
southeast to northeast winds from south to north across the area
at around 10 kts. Would expect them to become more southerly to
southeasterly on Thursday as a front pushes north. May also see
some low clouds develop once again in northeast NE behind any
precip, pending precip timing.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Heat Advisory until 8 PM CDT this evening for NEZ066-068-078-
088>093.
Heat Advisory from 1 PM to 8 PM CDT Thursday for NEZ065-066-068-
078-088>093.
IA...Heat Advisory until 8 PM CDT this evening for IAZ090-091.
Heat Advisory from 1 PM to 8 PM CDT Thursday for IAZ090-091.
&&
DISCUSSION...CA
AVIATION...CAHazardous weather outlook, Aug 25, 3:41 PM CDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 341 PM CDT Wed Aug 25 2021 IAZ043-055-056-069-079-080-NEZ011-012-015>018-030>034-042>045- 050>053-067-261200- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Knox-Cedar- Thurston-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Cuming-Burt- Platte-Colfax-Dodge-Washington-Butler-Saunders-Douglas-Sarpy-Cass- 341 PM CDT Wed Aug 25 2021 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Thursday Strong to severe storms are possible late this evening and overnight. 60 mph wind gusts and heavy rainfall will be the main threats with the strongest storms. Additional storms are possible Thursday morning, especially if storms do not occur overnight tonight. If morning storms develop, some could be strong to severe. Heat index values of 100 to 105 are expected Thursday afternoon. .DAYS TWO THROUGH SEVEN...Thursday night through Wednesday There will be periodic chances for thunderstorms across the area into the weekend. Some strong to severe storms will be possible at times, including Thursday night. Very warm conditions are expected again on Friday, with some slight cooling for the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected to be needed today or tonight. IAZ090-091-NEZ065-066-068-078-088>093-261200- Fremont-Page-Seward-Lancaster-Otoe-Saline-Jefferson-Gage-Johnson- Nemaha-Pawnee-Richardson- 341 PM CDT Wed Aug 25 2021 This Hazardous Weather Outlook is for portions of southwest Iowa and southeast Nebraska. .DAY ONE...Tonight and Thursday There is some potential for thunderstorms late tonight, though higher chances will be north of Interstate 80. Should storms develop, a few storm will be capable of reaching near severe limits. Heat index values near or just above 105 are expected Thursday afternoon. A heat advisory will be in effect from 1 PM through 8 PM. .DAYS TWO THROUGH SEVEN...Thursday night through Wednesday There will be periodic chances for thunderstorms across the area into the weekend. Some strong to severe storms will be possible at times, including Thursday night. Very warm conditions are expected again on Friday, with some slight cooling for the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected to be needed today or tonight.
In the hours before
Local storm report, Aug 25, 1:31 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
131 PM CDT WED AUG 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG YUTAN 41.24N 96.40W
08/25/2021 SAUNDERS NE PUBLIC
ROOF BLOWN OFF A SHED. SUBSTANTIAL TREE
DAMAGE IN AND AROUND YUTAN.
&&Local storm report, Aug 25, 1:38 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
138 PM CDT WED AUG 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG BENNINGTON 41.36N 96.16W
08/25/2021 DOUGLAS NE PUBLIC
10-12 INCH DIAMETER LIMB BLOWN OFF A TREE.
PICTURES FROM SOCIAL MEDIA.
&&Local storm report, Aug 25, 2:11 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
211 PM CDT WED AUG 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND GST 2 NE WAHOO 41.24N 96.60W
08/24/2021 M56 MPH SAUNDERS NE AWOS
0155 AM TSTM WND GST 3 WNW THURMAN 40.84N 95.81W
08/25/2021 E60 MPH FREMONT IA TRAINED SPOTTER
&&Special weather statement, Aug 25, 2:45 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
245 PM CDT Wed Aug 25 2021
NEZ011-016-252015-
Knox NE-Antelope NE-
245 PM CDT Wed Aug 25 2021
...Strong thunderstorms will impact portions of northwestern Antelope
and western Knox Counties through 315 PM CDT...
At 244 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 5 miles west of Pickstown to 4 miles southeast
of Spencer to 7 miles west of O'Neill. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
These storms will remain over mainly rural areas of western Knox and
northwestern Antelope Counties, including the following locations...
Verdel, Niobrara, Verdigre and Ashfall Fossil Beds State Historical
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4287 9825 4284 9819 4284 9815 4278 9806
4277 9806 4277 9796 4234 9807 4236 9830
4284 9831 4288 9830
TIME...MOT...LOC 1944Z 267DEG 38KT 4304 9863 4283 9863 4245 9878
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
PetersenSpecial weather statement, Aug 25, 3:19 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
319 PM CDT Wed Aug 25 2021
NEZ011-012-016-017-252100-
Cedar NE-Pierce NE-Knox NE-Antelope NE-
319 PM CDT Wed Aug 25 2021
...Strong thunderstorms will impact portions of northern Pierce,
northern Antelope, Knox and west central Cedar Counties through 400
PM CDT...
At 318 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wagner to 11 miles west of Niobrara to 5
miles north of Page. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Niobrara around 335 PM CDT.
Other locations in the path of these storms include Santee,
Creighton, Verdigre and Plainview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4287 9825 4284 9819 4284 9815 4276 9804
4277 9795 4279 9791 4287 9786 4284 9769
4286 9761 4285 9756 4285 9748 4270 9745
4233 9745 4237 9830 4288 9831
TIME...MOT...LOC 2018Z 274DEG 37KT 4305 9834 4278 9825 4248 9839
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
PetersenSpecial weather statement, Aug 25, 3:58 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Omaha/Valley Nebraska
358 PM CDT Wed Aug 25 2021
NEZ011-012-016-017-252145-
Cedar NE-Pierce NE-Knox NE-Antelope NE-
358 PM CDT Wed Aug 25 2021
...Strong thunderstorms will impact portions of northern Pierce,
northeastern Antelope, eastern Knox and Cedar Counties through 445 PM
CDT...
At 357 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tyndall to 5 miles south of Tabor to 6
miles east of Creighton. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Wausa around 415 PM CDT.
Other locations in the path of these storms include Randolph, Wynot,
Crofton, Bloomfield and Coleridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4284 9767 4286 9761 4285 9756 4286 9750
4285 9744 4287 9742 4285 9736 4287 9731
4285 9722 4281 9721 4280 9716 4277 9713
4276 9702 4235 9702 4238 9796 4286 9787
TIME...MOT...LOC 2057Z 272DEG 37KT 4302 9791 4287 9766 4249 9779
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
PetersenThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 10:40 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 50 min |
| Aug 24, 11:08 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 52 min |
| Aug 24, 11:11 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 49 min |
| Aug 24, 11:34 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 26 min |
| Aug 24, 11:45 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 14 min |
| Aug 25, 12:05 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Saunders | 25 min |
| Aug 25, 12:25 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy, Saunders | 50 min |
| Aug 25, 12:29 AM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 31 min |
| Aug 25, 12:43 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Sarpy | 47 min |
| Aug 25, 1:00 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Washington | 24 min |
| Aug 25, 1:16 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 44 min |
| Aug 25, 1:25 AM CDT | Severe Thunderstorm Warning | OAX | Douglas, Sarpy | 50 min |
| Aug 25, 1:53 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 37 min |
| Aug 25, 4:07 AM CDT | Heat Advisory | OAX | Burt, Butler, Cass, Dodge, Douglas, Gage and 12 more | 40 hr |
| Aug 25, 4:26 AM CDT | Special Weather Statement | OAX | Richardson | 34 min |
| Aug 25, 2:45 PM CDT | Special Weather Statement | OAX | Knox | 30 min |
| Aug 25, 3:19 PM CDT | Special Weather Statement | OAX | Knox | 41 min |
| Aug 25, 3:58 PM CDT | Special Weather Statement | OAX | Cedar, Knox | 47 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.